На главную страницу
На главную страницу
На главную страницу
English page
English page
ФАНО России | РАН | Math-Net.Ru | ММО | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Проверка почты | Справка 

   
 Об институте
 Аттестация сотрудников
 Научная деятельность
 Публикации
 Правила оформления научных работ
 Администрация
 Ученый совет
 Диссертационные советы
 Отделы
Сотрудники 
 Аспирантура
 Научно-образовательный центр
 Совет молодых ученых
 Профком МИАН
 Семинары
 Конференции
 Мероприятия
 Издания МИАН
 In memoriam
 Фотогалерея МИАН
 Музей МИАН
 Реквизиты МИАН
 Устав МИАН
 Библиотека


    Адрес института
Адрес: Россия, 119991, Москва, ул. Губкина, д. 8
Тел.: +7(495) 984 81 41
Факс: +7(495) 984 81 39
Сайт: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

Посмотреть карту
Схема проезда

   
Манин Юрий Иванович
(публикации за последние годы)
| по годам | научные публикации | по типам |



   2017
1. Yu. I. Manin, “Grothendieck–Verdier duality patterns in quantum algebra”, Изв. РАН. Сер. матем., 81:4 (2017), 158–166  mathnet  crossref  elib; Izv. Math., 81:4 (2017), 818–826  crossref  isi  scopus
2. Л. А. Бокуть, Е. И. Зельманов, П. Зусманович, В. Г. Кац, Л. Г. Макар-Лиманов, Ю. И. Манин, С. П. Новиков, А. Н. Паршин, В. П. Платонов, И. А. Тайманов, У. У. Умирбаев, И. П. Шестаков, “Аскар Серкулович Джумадильдаев (к шестидесятилетию со дня рождения)”, УМН, 72:4(436) (2017), 199–202  mathnet  crossref  elib

   2016
3. Yu. I. Manin, “Local zeta factors and geometries under $\operatorname{Spec}\mathbf Z$”, Изв. РАН. Сер. матем., 80:4 (2016), 123–130  mathnet (цит.: 1)  crossref  mathscinet (цит.: 3)  zmath  elib; Izv. Math., 80:4 (2016), 751–758  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 1)

   2015
4. Yuri I. Manin, “Neural codes and homotopy types: mathematical models of place field recognition”, Mosc. Math. J., 15:4 (2015), 741–748  mathnet (cited: 1)  mathscinet  isi (cited: 1)
5. S. M. Gusein-Zade, Yu. S. Ilyashenko, S. K. Lando, Yu. I. Manin, N. S. Nadirashvili, D. Yu. Nogin, S. Yu. Rybakov, A. B. Sossinsky, A. I. Zykin, “M. Tsfasman, S. Vlăduţ”, Mosc. Math. J., 15:4 (2015), 607–608  mathnet  mathscinet (cited: 2)  isi

   2014
6. Yuri I. Manin, Matilde Marcolli, “Big Bang, Blowup, and Modular Curves: Algebraic Geometry in Cosmology”, SIGMA, 10 (2014), 73 , 20 pp., arXiv: 1402.2158  mathnet (cited: 3)  crossref  mathscinet (cited: 1)  isi (cited: 3)  scopus (cited: 4)
7. Ю. И. Манин, “Закон Ципфа и вероятностные распределения Левина”, Функц. анализ и его прил., 48:2 (2014), 51–66 , arXiv: 1301.0427  mathnet (цит.: 3)  crossref  mathscinet (цит.: 1)  zmath  elib (цит.: 1); Yu. I. Manin, “Zipf's Law and L. Levin Probability Distributions”, Funct. Anal. Appl., 48:2 (2014), 116–127  crossref  mathscinet  zmath  isi (cited: 2)  scopus
8. Yu. I. Manin, “Forgotten motives: the varieties of scientific experience”, ICCM Not., 2:1 (2014), 6–10 , arXiv: 1402.2155  mathnet  crossref  mathscinet  zmath
9. Yu. I. Manin, “Non-commutative generalized Dedekind symbols”, Pure Appl. Math. Q., 10:1 (2014), 245–258 , arXiv: 1301.0078  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  scopus
10. Yu. I. Manin, M. Marcolli, “Kolmogorov complexity and the asymptotic bound for error-correcting codes”, J. Differential Geom., 97:1 (2014), 91–108 , arXiv: 1203.0653  mathnet  mathscinet (cited: 2)  zmath  isi (cited: 6)  elib (cited: 1)  scopus (cited: 4)
11. Yu. I. Manin, M. Smirnov, “Towards motivic quantum cohomology of $\overline M_{0,S}$”, Proc. Edinb. Math. Soc. (2), 57:1 (2014), 201–230 , arXiv: 1107.4915  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  scopus

   2013
12. Ф. А. Богомолов, Ф. Катанезе, Ю. И. Манин, С. Ю. Немировский, В. В. Никулин, А. Н. Паршин, В. В. Пржиялковский, Ю. Г. Прохоров, М. Тейхер, А. С. Тихомиров, В. М. Харламов, И. А. Чельцов, И. Р. Шафаревич, В. В. Шокуров, “Виктор Степанович Куликов (к шестидесятилетию со дня рождения)”, УМН, 68:2(410) (2013), 205–207  mathnet  crossref  mathscinet  zmath  adsnasa  elib; F. A. Bogomolov, F. Сatanese, Yu. I. Manin, S. Yu. Nemirovski, V. V. Nikulin, A. N. Parshin, V. V. Przyjalkowski, Yu. G. Prokhorov, M. Teicher, A. S. Tikhomirov, V. M. Kharlamov, I. A. Cheltsov, I. R. Shafarevich, V. V. Shokurov, “Viktor Stepanovich Kulikov (on his 60th birthday)”, Russian Math. Surveys, 68:2 (2013), 395–397  crossref  mathscinet  zmath  adsnasa  isi
13. Yu. I. Manin, M. Smirnov, “On the derived category of $\overline{M}_{0,n}$”, Изв. РАН. Сер. матем., 77:3 (2013), 93–108 , arXiv: 1201.0265  mathnet  crossref  mathscinet (цит.: 3)  zmath  adsnasa  elib; Izv. Math., 77:3 (2013), 525–540  crossref  mathscinet  zmath  isi  elib  scopus
14. Yu. I. Manin, “Renormalization and computation I: motivation and background”, OPERADS 2009, Sémin. Congr., 26, Soc. Math. France, Paris, 2013, 181–222 , arXiv: 0904.4921  mathscinet (cited: 5)

   2012
15. Yu. I. Manin, “Friedrich Hirzebruch memorial session at the 6th European Congress of Mathematics” (Kraków, July 5th, 2012), Eur. Math. Soc. Newsl., 85, 2012, 12–20  mathscinet  zmath
16. Yu. I. Manin, “A computability challenge: asymptotic bounds for error-correcting codes”, Computation, physics and beyond, Lecture Notes in Comput. Sci., 7160, Springer, Heidelberg, 2012, 174–182 , arXiv: 1107.4246  mathnet  crossref  mathscinet (cited: 2)  zmath  adsnasa  scopus (cited: 2)
17. Yu. I. Manin, “Renormalisation and computation II: time cut-off and the Halting problem”, Math. Structures Comput. Sci., 22:5 (2012), 729–751 , arXiv: 0908.3430  mathnet  crossref  mathscinet (cited: 5)  zmath  isi (cited: 7)  scopus (cited: 5)
18. Yu. I. Manin, “Combinatorial cubic surfaces and reconstruction theorems”, Zeta functions in algebra and geometry, Contemp. Math., 566, Amer. Math. Soc., Providence, RI, 2012, 99–118 , arXiv: 1001.0223  mathnet  crossref  mathscinet (cited: 1)  zmath  isi

   2011
19. Yu. I. Manin, M. Marcolli, “Error-correcting codes and phase transitions”, Math. Comput. Sci., 5:2 (2011), 133–170 , arXiv: 0910.5135  crossref  mathscinet (cited: 4)  zmath  elib (cited: 2)  scopus (cited: 9)

   2010
20. Yu.I. Manin, A course in mathematical logic for mathematicians, Graduate Texts in Mathematics, 53, Ed. 2, Springer, New York, 2010 , xviii+384 pp.  crossref  mathscinet (cited: 5)  zmath
21. Ф. А. Богомолов, Ю. Г. Зархин, Вик. С. Куликов, Ю. И. Манин, В. В. Никулин, Д. О. Орлов, А. Н. Паршин, Ю. Г. Прохоров, М. Рид, И. А. Чельцов, “Вячеслав Владимирович Шокуров (к 60-летию со дня рождения)”, УМН, 65:6(396) (2010), 195–199  mathnet  crossref  mathscinet  zmath  adsnasa  elib; F. A. Bogomolov, Yu. G. Zarhin, Vik. S. Kulikov, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, M. Reid, I. A. Cheltsov, “Vyacheslav Vladimirovich Shokurov (on his 60th birthday)”, Russian Math. Surveys, 65:6 (2010), 1193–1198  crossref  mathscinet  zmath  adsnasa  isi  elib
22. D. R. Heath-Brown, A. MacIntyre, Yu. I. Manin, Yu. V. Matiyasevich, B. Z. Moroz, “Preface”, Исследования по теории чисел. 10, Зап. научн. сем. ПОМИ, 377, ПОМИ, СПб., 2010, 5  mathnet; D. R. Heath-Brown, A. MacIntyre, Yu. I. Manin, Yu. V. Matiyasevich, B. Z. Moroz, “Preface”, J. Math. Sci. (N. Y.), 171:6 (2010), 703  crossref  scopus
23. Исследования по теории чисел. 10, Зап. научн. сем. ПОМИ, 377, ред. А. Макинтайр, Ю. И. Манин, Ю. В. Матиясевич, Б. З. Мороз, Д. Р. Хис-Браун, ПОМИ, СПб., 2010 , 245 с.  mathnet
24. Yu. I. Manin, “Cyclotomy and analytic geometry over $\mathbb F_1$”, Quanta of maths, Clay Math. Proc., 11, Amer. Math. Soc., Providence, RI, 2010, 385–408 , arXiv: 0809.1564  mathscinet (cited: 12)  zmath
25. Yu. Manin, “What then? Plato's ghost: the modernist transformation of mathematics [book review]”, Notices Amer. Math. Soc., 57:2 (2010), 239–243  mathscinet
26. Yu. I. Manin, “Remarks on modular symbols for Maass wave forms”, Algebra Number Theory, 4:8 (2010), 1091–1114 , arXiv: 0803.3270  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 3)
27. Yu. I. Manin, “Infinities in quantum field theory and in classical computing: renormalization program”, Programs, proofs, processes, Lecture Notes in Comput. Sci., 6158, Springer, Berlin, 2010, 307–316  crossref  mathscinet (cited: 1)  zmath  adsnasa  scopus (cited: 3)


Полный список публикаций
На главную страницу

© Математический институт им. В.А. Стеклова Российской академии наук, 2004–2017
Разработка и дизайн: Отдел КС и ИТ